# SDR AWXA200301626

- Difficulty date: December 7, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65525471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK GALVANIC CORROSION WAS FOUND ON LT AFT LAVATORY MAIN DECK DRIP PAN AT BS 1018, LBL 14.  MAINTENANCE REMOVED CORRODED LT AFT LAVATORY MAIN DECK DRIP PAN AT BS 1018, LBL 14; FABRICATED A NEW REPLACEMENT DRIP PAN PER DWG 65-52547; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 12 & 101, PG 1 & 110.
